# SDR AALA202109232654

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A300*
- Aircraft serial: 6495
- Aircraft time: 19,802 hours, 7,059 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BRAKE OVERHEAT WARNING AT 60 KNOTS DURING TAKEOFF ROLL. ABORTED TAKEOFF.  LEFT HAND INBOARD BRAKE MAXIMUM TEMPERATURE WAS 310 DEGREES F. INSPECTED BRAKES PER TSM 32-42-00. NO FAULTS FOUND IN BRAKE SYSTEM CONTROL UNIT BITE TEST. MANUALLY ACTUATED BRAKES, CHECKS GOOD.
